Started taking the pill again - feeling like I'm about to get a period

Jemay - posted on 04/06/2016 ( 6 moms have responded )

4

0

1

Hi all, I've just started the pill again after 3years. Today my hips are aching - almost like I have tight knots in the muscle area around my hips. Also my uterus feels like it does right before a period - but I have only just finished my period about 5 days ago. I'm wondering if this normal? I am more in tune with my body since having kids, so I don't know whether these symptoms were there before kids and I just didn't realise or whether this might not be normal?

6 Comments

View replies by

Raye - posted on 04/08/2016

3,761

0

21

You are taking a different brand than I did. The ones I had were sugar pills in week 4, not week 1. If you are concerned about your symptoms, talk to your doctor.

Jemay - posted on 04/08/2016

4

0

1

Thanks Raye,
I have been on the pill before for many years (I am in my mid 30's), so I know how it works & it is a weeks coarse of sugar pills that you take during or period. So you start at this section (coloured pills) which are just sugar pills.
I just haven't been on them for while and I've noticed some changes in my reproductive section & wanted to know if this was normal and if anyone else has experience those symptoms before. I'm on Monofeme.
Thanks

Raye - posted on 04/07/2016

3,761

0

21

When you first start taking the pills, you start when your period starts, and they're not sugar pills. This may mean that your first period while on the pill comes earlier than normal. If you're taking a 28 day regimen, the sugar pills would be week 4 to trigger your period to start. If you're taking the 21 day regimen, after three weeks you would stop taking the pills for one week (triggering your period), then start a new pack. You should be taking them as close to the same time every day. If you're not going by the directions, you could get pregnant. If you do not use a back-up birth control method during sex for the first week you start taking the pills, you could get pregnant. If you get pregnant while on the pill, stop taking the pills.

Jemay - posted on 04/07/2016

4

0

1

Nope definitely started at the beginning of my period with the sugar pills. Might wait to see if the symptoms settle after the first month back on it. Thanks

Raye - posted on 04/06/2016

3,761

0

21

When did you start taking the pills? If I remember right, you're supposed to start them on the first day of your period. If you started after your period, then hormones could be out of whack. If you are concerned, talk to your doctor.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms